# SDR TAOA099502

- Difficulty date: September 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922TS
- Make and model: Boeing 727225
- Aircraft serial: 20415
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Lens Cover
- Part number: 0325012
- Condition: Missing
- Location: Cabin
- Component: Bruce
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 16 EMERGENCY LIGHT LENS COVER MISSING.  REPLACED LENS COVER.  OPERATIONAL CHECK OK.  (X)
